Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code
Failure of Implant (1924)
Type of Reportable Event
Serious Injury
Event or Problem Description
Implant placement date and implant removal date unknown.Loosening of implant not related to bone ingrowth was verified.According to the information, the patient is healthy.Observed during the event: mobility.The device was forwarded to the manufacturer.No patient operative or post-operative complications reported.